UCD School Physics: Remo V. Hügli

Publications R. V. Hügli


Peer reviewed

R.V. Hügli, G. Duff, B. O'Conchuir, E. Mengotti, L.J. Heyderman, A. Fraile Rodriguez, F. Nolting, H.-B. Braun; 'Artifical kagome spin ice: dimensional reduction, avalanche control and emergent magnetic monopoles'. Phil. Trans. Roy. Soc. A, 370 Iss. 1989, 5768-5783 (2012).
R.V. Hügli, G. Duff, B. O'Conchuir, E. Mengotti, L.J. Heyderman, A. Fraile Rodriguez, F. Nolting, H.-B. Braun; 'Emergent magnetic monopoles, disorder and avalanches in artificial spin ice', J. Appl. Phys. 111 7, (2012).
R.V. Hügli; 'Contractivity of projections commuting with inner derivations on JBW*-triples', Integral Equations and Opeator Theory 79, 101-123 (2011).
E. Mengotti, L.J. Heyderman, A. Fraile Rodriguez, F. Nolting, R.V. Hügli, H.-B. Braun; 'Real space observation of emergent magnetic monopoles and associated Dirac strings in artificial kagome spin ice'. Nature Physics, 7 (1):68-74 (2011).
N. Grisewood, J. Eves, R.V. Hügli, H.-B. Braun; 'Breather states in magnetic domain wall racetrack memory samples' J. Magnetism and Magnetic Materials, 322 1381-1384 (2010).
R.V. Hügli, M. Mackey; 'Transitivity of inner automorphisms on rank classes of tripotents in infinite dimensional Cartan factors', Math. Zeitschrift, 262 125-141 (2009).
R.V. Hügli, C. M. Edwards; 'Decoherence in pre-symmetric Banach spaces', Revista Math. Complut., 21 no. 1, 219-249 (2008).
R.V. Hügli; 'Collinear systems and contractive projections in JBW*-triples', Integral Equations and Operator Theory, 58 no. 3, 315-339 (2007).
R.V. Hügli; 'Characterizations of tripotents in JB*-triples', Math. Scandinavica 99 147-160 (2006)
R.V. Hügli, C. M. Edwards; 'Order structure of GL-projections on complex Banach space', Atti. Sem. Mat. Fis. Univ. Modena, 53 271-287 (2005).
R.V. Hügli, C. M. Edwards; 'M-orthogonality and holomorphic rigidity in complex Banach spaces', Acta Sci. Math. Szeged, 70 237-264 (2004).
C.-H. Chu, R.V. Hügli, M. Mackey; 'The identity is an isolated composition operator on H(B)', Proc. American Math. Soc., 132 no. 11, 3305-3308 (2004).
R.V. Hügli; 'Structural projections on a JBW*-triple and GL-projections on its predual', J. Korean Math. Soc., 41 no. 1, 107-130, (2004).
C. M. Edwards, R.V. Hügli, G. T. Rüttimann; 'A geometric characteization of structural projectoins on a JBW*-triple,' J. Funct. Anal., 202 174-194 (2003).

UCD-home     School of Physics     Condensed Matter Theory     R.V. Hügli_Physics